Sorry that you have been diagnosed with epilepsy.
I can understand that it must be quite hard for you right now.
I am a nurse (qualified just a year now). Don't you give up on the nursing, like you said you are just postponing it for a while.
Hopefully soon you will be sorted out with your medication and once the epilepsy is under control you can get back to your plans again.
So glad you found this site, there will be plenty of support here When you need it.
Once again welcome to HW.
Take care for now
"Kind words do not cost much. Yet they accomplish much."
I understand how it feels to be diagnosed with epilepsy as I have it myself (Hence why I moderate Epilepsy as well!) and I know a fair bit about the AED's out there too. Tiredness & Memory loss are probably 2 of the most common side effects to nearly all AED's. I get them with Carbamazepine / Tegretol. Zombie like states are pretty uncommon... is your AED topamax by any chance? Feel free to drop by Epilepsy as well... its a much quieter forum but just as nice I think (But then... Im baised!)